# SDR RAIA2019120001

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Switch
- Condition: Failed
- Location: O2 System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX 02 MASK DO NOT DEPLOY DURING FUNCTION CHECK. R&R ALTITUDE PRESSURE SWITCH.
